# SDR SWIA200617199

- Difficulty date: September 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 10,121 hours, 7,865 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT SIDE WINDOW HAS A SMALL CRACK ON BOTTOM CORNER PART OF THE WINDOW.  REPLACED LEFT COCKPIT SIDE WINDOW IAW CRJ MM 56-12-01 AND RII 56-220-1000, SN OFF: 2304H9217.
